# SDR SWIA2021090760758

- Difficulty date: July 10, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD FLAP, MID RIGHT FLAP VANE LEADING EDGE SKIN REQUIRES REPLACEMENT     (C-CHECK RO 8/29/2021)    REPAIRED DAMAGE TO RH INBOARD FLAP VANE MID LEADING EDGE SKIN SECTION IAW CRJ-200 SRM 57-52-00 REPAIR 1 REVISION 38B - 25 NOV 2020 , CRJ 200 SRM 51-42-13 REV. 38B DATED 11/25/2020, AND MHIRJ REO 601R-57-52-2432 REV - - DATED 2021-07-20. REF COMPLETED MAJOR REPAIR TASK CARD 51-900-1003-SKY AND FORM M-337. NO CHANGE TO WEIGHT AND BALANCE.
